# SDR UPS03840216

- Difficulty date: January 29, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 79,572 hours, 25,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, L2 LOWER FWD DOOR JAMB CORNER CRACKED TWO PLACES.  FAB NEW SEAL RETAINER IAW DAC DWG 5751115.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  FAB PAN REPAIR DOUBLER IAW DAC DWG 5751040, ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED SEAL RETAINER AND DOUBLER AND DOOR PAN IAW DC8 SRM 51-1-21 AND 51-1-20D.
